Applied Mathematics

Vol.3 No.8(2012), Paper ID 21484, 6 pages

DOI:10.4236/am.2012.38137

 

An Efficient Technique for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems

 

Mohamed El-Gamel, Mona Sameeh

 

Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Egypt
Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Egypt

 

Copyright © 2012 Mohamed El-Gamel, Mona Sameeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. El-Gamel and M. Sameeh, "An Efficient Technique for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems," Applied Mathematics, Vol. 3 No. 8, 2012, pp. 920-925. doi: 10.4236/am.2012.38137.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.